A note on determining parameter redundancy in age-dependent tag return models for estimating fishing mortality, natural mortality and selectivity

Cole, Diana J. and Morgan, Byron J. T. (2010) A note on determining parameter redundancy in age-dependent tag return models for estimating fishing mortality, natural mortality and selectivity. Journal of Agricultural, Biological, and Environmental Statistics, 15 (4). pp. 431-434. ISSN 1085-7117. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1007/s13253-010-0026-6

Abstract

Jiang et al. (JABES 12:177-194, 2007) present models for tag return data on fish. They examine whether the models are parameter redundant, but need to resort to numerical methods as symbolic methods were sometimes found to be intractable. Also, their results are only applicable for a specified number of years of tagging data and age-classes. Here we show how symbolic methods can in fact be used and also how conclusions apply to any number of years of tagging data and age-classes.

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science) > QA276 Mathematical statistics
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: Diana Cole
Date Deposited: 17 Dec 2010 09:21
Last Modified: 29 Apr 2014 08:46
Resource URI: http://kar.kent.ac.uk/id/eprint/26176 (The current URI for this page, for reference purposes)
  • Depositors only (login required):